# SDR UPS96220519

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 653414422
- Condition: Corroded
- Location: Bs 848-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, FOUND CORRODED EXPANSION LINK STA 848 TO 870 RBL 45 WL 208 AND SUPPORT FITTING AT 870.  REMOVED CORRODED EXPANSION LINK AND SUPPORT FITTING AND REPLACED WITH NEW PARTS IAW SRM 51-30-5, 51-21-1, 51-30-2.
